# SDR SIMA200126102

- Difficulty date: September 18, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 9HB00593312
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5002 - BOS - FOUND EMERGENCY EXIT SIGN ABOVE SEAT 8A BROKEN.  MAINTENANCE REMOVED AND REPLACED EXIT SIGN OVER SEAT 8A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
